MathSciNet Relay Station
MathSciNet bibliographic data
MR2205232 34K10 (34B40)
Mavridis, K. G.; Philos, Ch. G.; Tsamatos, P. Ch. Existence of solutions of a boundary value problem on the half-line to second order nonlinear delay differential equations. Arch. Math. (Basel) 86 (2006), no. 2, 163–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement